Dual Borel Conjecture and Cohen reals

Journal of Symbolic Logic 75 (4):1293-1310 (2010)
We construct a model of ZFC satisfying the Dual Borel Conjecture in which there is a set of size ℵ₁ that does not have measure zero
Keywords No keywords specified (fix it)
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,360
External links
  •   Try with proxy.
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA

    No citations found.

    Similar books and articles
    Janusz Pawlikowski (2001). Cohen Reals From Small Forcings. Journal of Symbolic Logic 66 (1):318-324.
    Liang Yu (2011). A New Proof of Friedman's Conjecture. Bulletin of Symbolic Logic 17 (3):455-461.
    Haim Judah & Saharon Shelah (1993). ▵13-Sets of Reals. Journal of Symbolic Logic 58 (1):72 - 80.
    Johanna N. Y. Franklin (2010). Subclasses of the Weakly Random Reals. Notre Dame Journal of Formal Logic 51 (4):417-426.
    Theodore A. Slaman (1986). On the Kleene Degrees of Π11 Sets. Journal of Symbolic Logic 51 (2):352 - 359.
    Jindřich Zapletal (1997). Small Forcings and Cohen Reals. Journal of Symbolic Logic 62 (1):280-284.

    Monthly downloads

    Added to index


    Total downloads

    7 ( #149,801 of 1,089,155 )

    Recent downloads (6 months)

    1 ( #69,735 of 1,089,155 )

    How can I increase my downloads?

    My notes
    Sign in to use this feature

    Start a new thread
    There  are no threads in this forum
    Nothing in this forum yet.